Bilinear and Bilateral Generating Relations Involving Restricted Jacobi and Laguerre Polynomials


Abstract views: 2 / PDF downloads: 2

Authors

  • M.I.Qureshi Department of Applied Sciences and Humanities, Jamia Millia Islamia, New Delhi, India
  • Deepak Kumar Kabra Department of Mathematics, Government College Kota, Kota, Rajasthan, India
  • Yasmeen Department of Mathematics, Government College Kota, Kota, Rajasthan, India

Keywords:

Restricted Jacobi polynomials, Generating relations, Bilinear and Bilateral Generating function, Restricted Laguerre Polynomials

Abstract

In this paper we obtain a bilinear generating relation for the restricted Jacobi polynomials, using the fractional derivative technique. By the process of confluence, a number of interesting linear, bilinear and bilateral generating relations for the restricted Jacobi and Laguerre polynomials, are derived as special cases. Known generating relations of Khan [7,8] are also deduced.

Downloads

Published

15-12-2014

How to Cite

M.I.Qureshi, Deepak Kumar Kabra, & Yasmeen. (2014). Bilinear and Bilateral Generating Relations Involving Restricted Jacobi and Laguerre Polynomials. International Journal of Mathematics And Its Applications, 2(4), 17–23. Retrieved from http://ijmaa.in/index.php/ijmaa/article/view/314

Issue

Section

Research Article